# SDR USAA2013010700016

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,626 hours, 40,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS COVER ON BULL NOSE AT SEAT 7D MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER AT SEAT 7D.  OPS CHECK GOOD.
